MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX23MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX23MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF0925
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This is one of two products involved with the complaint and the associated manufacturer report numbers are 3008114965-2020-00593.
 
Event or Problem Description
As reported by the field, during a surgical procedure for the communicating aneurysm, catheterization of the right a2 segment using a prowler microcatheter (mc) and a terumo 16'-90 °was used.When deployment of the intracranial, the stents of two 4mmx23mm enterprise2 no tip (enc402300, 11193908) and (enc402300, 5711204) got released inside the catheter and so it was not possible to recapture them anymore.A third enterprise stent delivery system (enc403012, 1161318) was used with success.The procedure was completed without any complication for the patient.The patient had a scanner and mri as part of a headache assessment associated with a phasic disorder that had been evolving for several weeks.The images show a giant aneurysm partially thrombosed of the left sylvic bifurcation, responsible for a left frontotemporal peri-lesional edema explaining the semiology.It was also fortuitously evidenced an aneurysm of the anterior communicating complex of about 10 mm.On (b)(6) 2020, the patient underwent a temporo-sylvic bypass by anastomosis between the left superficial artery and the temporal branch of the left middle cerebral artery allowing the exclusion of the giant aneurysm by clip placement.In view of this long and complicated intervention, the management of the communicating aneurysm is done later by endovascular route and placement of coils and an intracranial stent at the relatively wide aneurysm neck.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch report: g3, g6, h2, h6 and h10.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, during a surgical procedure for the communicating aneurysm, catheterization of the right a2 segment using a prowler microcatheter (mc) and a terumo 16'-90 °was used.When deployment the intracranial, the stents of two 4mmx23mm enterprise2 no tip (enc402300, 11193908) and (enc402300, 5711204) got released inside the catheter and so it was not possible to recapture them anymore.A third enterprise stent delivery system (enc403012, 1161318) was used with success.The procedure was completed without any complication for the patient.The patient had a scanner and mri as part of a headache assessment associated with a phasic disorder that had been evolving for several weeks.The images show a giant aneurysm partially thrombosed of the left sylvic bifurcation, responsible for a left frontotemporal peri-lesional edema explaining the semiology.It was also fortuitously evidenced an aneurysm of the anterior communicating complex of about 10 mm.On august 2020, the patient underwent a temporo-sylvic bypass by anastomosis between the left superficial artery and the temporal branch of the left middle cerebral artery allowing the exclusion of the giant aneurysm by clip placement.In view of this long and complicated intervention, the management of the communicating aneurysm is done later by endovascular route and placement of coils and an intracranial stent at the relatively wide aneurysm neck.The device was not returned for analysis; therefore, no product investigation can be performed.Lake region medical did review the device history records relative to the manufacturing, inspecting, and packaging of the lot 11193908 the history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint of ¿stent - deployment difficulty-premature/in microcatheter¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Premature stent deployment in microcatheter is a known potential complication associated with the use of the enterprise 2 vascular reconstruction device in the intracranial arteries.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
ENTERPRISE2 4MMX23MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11019379
Report Number3008114965-2020-00592
Device Sequence Number2684306
Product Code NJE
UDI-Device Identifier10878528009648
UDI-Public10878528009648
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model Number641CF0925
Device Catalogue NumberENC402300
Device Lot Number11193908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX16MM NO TIP.; PROWLER MICROCATHETER.; TERUMO 16'-90 INTERVENTION SYSTEM.